# SDR FDEA202201100032

- Difficulty date: January 10, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N843FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39286
- Aircraft time: 40,507 hours, 6,123 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W86511
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL PN:152W8651-1 FOUND CRACKED AT STA 1475 RBL101. MAIN DECK CARGO FLOOR PANEL PN:152W8651-1 AT STA 1475 RBL 101 REPAIRED AS PER   B777 SRM 53-00-50-2R REPAIR 1 REV 39.0. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
